Equations for Mahler measure and isogenies
Journal de Théorie des Nombres de Bordeaux, Tome 25 (2013) no. 2, pp. 387-399.

Nous étudions quelques équations fonctionnelles de la mesure de Mahler de familles de courbes de genre 1 en utilisant des isogénies entre les courbes. Ces équations ont le potentiel d’aider à trouver des relations entre la mesure de Mahler et des valeurs spéciales de fonctions L. Ces notes sont inspirées d’une présentation de l’auteure aux Cuartas Jornadas de Teoría de Números, à Bilbao, 2011.

We study some functional equations between Mahler measures of genus-one curves in terms of isogenies between the curves. These equations have the potential to establish relationships between Mahler measure and especial values of L-functions. These notes are based on a talk that the author gave at the “Cuartas Jornadas de Teoría de Números”, Bilbao, 2011.

@article{JTNB_2013__25_2_387_0,
     author = {Matilde N. Lal{\'\i}n},
     title = {Equations for {Mahler} measure and isogenies},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {387--399},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {25},
     number = {2},
     year = {2013},
     doi = {10.5802/jtnb.841},
     zbl = {1283.11095},
     mrnumber = {3228313},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.841/}
}
TY  - JOUR
AU  - Matilde N. Lalín
TI  - Equations for Mahler measure and isogenies
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2013
DA  - 2013///
SP  - 387
EP  - 399
VL  - 25
IS  - 2
PB  - Société Arithmétique de Bordeaux
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.841/
UR  - https://zbmath.org/?q=an%3A1283.11095
UR  - https://www.ams.org/mathscinet-getitem?mr=3228313
UR  - https://doi.org/10.5802/jtnb.841
DO  - 10.5802/jtnb.841
LA  - en
ID  - JTNB_2013__25_2_387_0
ER  - 
Matilde N. Lalín. Equations for Mahler measure and isogenies. Journal de Théorie des Nombres de Bordeaux, Tome 25 (2013) no. 2, pp. 387-399. doi : 10.5802/jtnb.841. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.841/

[1] A. A. Beĭlinson, Higher regulators and values of L-functions of curves. Funktsional. Anal. i Prilozhen. 14 (1980), no. 2, 46–47. | MR 575206 | Zbl 0475.14015

[2] M.-J. Bertin, Mesure de Mahler d’une famille de polynômes. J. Reine Angew. Math. 569 (2004), 175–188. | MR 2055716 | Zbl 1048.11081

[3] M.-J. Bertin, Mesure de Mahler et régulateur elliptique: preuve de deux relations “exotiques”. Number theory 1–12, CRM Proc. Lecture Notes, 36, Amer. Math. Soc., Providence, RI, 2004. | MR 2076562 | Zbl 1152.11333

[4] S. J.Bloch, Higher regulators, algebraic K-theory, and zeta functions of elliptic curves. CRM Monograph Series, 11. American Mathematical Society, Providence, RI, 2000. x+97 pp. | MR 1760901 | Zbl 0958.19001

[5] D. W. Boyd, Mahler’s measure and special values of L-functions. Experiment. Math. 7 (1998), 37–82. | MR 1618282 | Zbl 0932.11069

[6] F. Brunault, Étude de la valeur en s=2 de la fonction L d’une courbe elliptique. Doctoral thesis, Université Paris 7 Denis-Diderot, 2005.

[7] F. Brunault, Version explicite du théorème de Beilinson pour la courbe modulaire X 1 (N). C. R. Math. Acad. Sci. Paris 343 (2006), no. 8, 505–510. | MR 2267584 | Zbl 1153.11314

[8] J. W. S. Cassels, Lectures on elliptic curves. London Mathematical Society Student Texts, 24. Cambridge University Press, Cambridge, 1991. vi+137 pp. | MR 1144763 | Zbl 0752.14033

[9] C. Deninger, Deligne periods of mixed motives, K-theory and the entropy of certain Z n -actions. J. Amer. Math. Soc. 10 (1997), no. 2, 259–281. | MR 1415320 | Zbl 0913.11027

[10] J. Guillera, M. Rogers, Mahler measure and the WZ algorithm. Proc. Amer. Math. Soc., June 2010.

[11] N. Kurokawa and H. Ochiai, Mahler measures via crystalization. Commentarii Mathematici Universitatis Sancti Pauli 54 (2005), 121–137. | MR 2199576 | Zbl 1091.11036

[12] M. N. Lalín, On a conjecture by Boyd. Int. J. Number Theory 6 (2010), no. 3, 705–711. | MR 2652904 | Zbl 1201.11098

[13] M. N. Lalín, M. D. Rogers, Functional equations for Mahler measures of genus-one curves. Algebra Number Theory 1 (2007), no. 1, 87 – 117. | MR 2336636 | Zbl 1172.11037

[14] A. Mellit, Elliptic dilogarithms and parallel lines. Preprint 2012, arXiv:1207.4722 [math.NT].

[15] F. Rodriguez-Villegas, Modular Mahler measures I. Topics in number theory (University Park, PA 1997), 17–48, Math. Appl., 467, Kluwer Acad. Publ. Dordrecht, 1999. | MR 1691309 | Zbl 0980.11026

[16] F. Rodriguez-Villegas, Identities between Mahler measures. Number theory for the millennium, III (Urbana, IL, 2000), 223–229, A K Peters, Natick, MA, 2002. | MR 1956277 | Zbl 1029.11054

[17] M. Rogers, Hypergeometric formulas for lattice sums and Mahler measures. Int Math Res Notices 17 (2011), 4027–4058. | MR 2836402 | Zbl pre05957518

[18] M. Rogers, W. Zudilin, From L-series of elliptic curves to Mahler measures. Compositio Math. 148 (2012), no. 2, 385–414. | MR 2904192 | Zbl 1260.11062

[19] M. Rogers, W. Zudilin, On the Mahler measures of 1+X+1/X+Y+1/Y. Preprint, March 2011. To appear in International Math. Research Notices.

[20] J. H. Silverman, The arithmetic of elliptic curves. Graduate Texts in Mathematics, 106. Springer-Verlag, New York, 1992. xii+400 pp. | MR 1329092 | Zbl 0585.14026

[21] J. H. Silverman, J. Tate, Rational points on elliptic curves. Undergraduate Texts in Mathematics. Springer-Verlag, New York, 1992. x+281 pp. | MR 1171452 | Zbl 0752.14034

[22] J. Top, Descent by 3-isogeny and 3-rank of quadratic fields, Advances in number theory (Kingston, ON, 1991), 303–317, Oxford Sci. Publ., Oxford Univ. Press, New York, 1993. | MR 1368429 | Zbl 0804.11040

[23] N. Touafek, M. Kerada, Mahler measure and elliptic regulator: some identities. JP J. Algebra Number Theory Appl. 8 (2007), no. 2, 271–285. | MR 2406862 | Zbl 1152.11044

Cité par Sources :